MAUDE Adverse Event Report: US ENDOSCOPY ADVANCE; ADVANCE CAPSULE ENDOSCOPE DELIVERY DEVICE

US ENDOSCOPY ADVANCE; ADVANCE CAPSULE ENDOSCOPE DELIVERY DEVICE
Model Number 00711144
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported three advance capsule endoscope delivery devices did not deploy properly during patient procedures.In one of the procedures, the capsule detached and had to be retrieved.The procedures were completed successfully utilizing an additional advance capsule endoscope delivery device.No report of injury.
 
Additional Manufacturer Narrative
The advance capsule endoscope delivery devices were discarded following the reported events and are not available for evaluation.Without return of the devices, a root cause cannot be determined.The advance capsule endoscope delivery device instructions for use states, "open and inspect the device for shipping or handling damage.If damage is evident (e.G.Bends, kinks, cracks, misshaped cup), do not use this device and contact your local product specialist.Open and close the finger rings on the handle two (2) times to make sure it moves smoothly.(moving the finger rings away from the thumb ring is open, moving the finger rings towards the thumb ring is closed).Observe that the deployment cable moves in and out.Note: the finger rings do not advance the full length of the handle shaft.If this unit does not function properly, do not use this product and please contact your local product specialist." a steris account manager offered in-service training on the proper use and operation of the advance capsule endoscope delivery device; however, the user facility has declined.The device history record was reviewed for the subject lot and confirmed the lot was manufactured to specifications; no abnormalities were noted.There have been no other complaints associated with this lot.No additional issues have been reported.

Brand Name
ADVANCE
Common Device Name
ADVANCE CAPSULE ENDOSCOPE DELIVERY DEVICE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor 44060
4404130648
MDR Report Key22079090
Report Number1528319-2025-00043
Device Sequence Number15631089
Product Code NEZ
UDI-Device Identifier00724995183608
UDI-Public(01)00724995183608(11)250305(17)280305(10)12030834
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00711144
Device Catalogue Number00711144
Device Lot Number(10)12030834
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Initial Report FDA Received Date05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown